# SDR CALA2025113011589

- Difficulty date: November 29, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N66803
- Make and model: Boeing 737924ER
- Aircraft serial: 42817
- Aircraft time: 38,110 hours, 13,926 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964412
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT (15ABC) MOUNTED EMERGENCY (RED) LAMP NEEDS REPLACED DUE TO INTERMITTEN OPERATION. REMOVED AND REPLACED SEAT (15ABC) MOUNTED EMERGENCY (RED) LAMP, OPS CHECK GOOD, REF AMM 33-51-11. PARTS USED: 99-3350-3-0009, QTY :1
